# SDR REXA04021

- Difficulty date: October 11, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N8598B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7598
- Aircraft time: 6,122 hours
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED ON APPROACH WHEN SELECTED DOWN.  QRH FOLLOWED UNEVENTFUL LANDING.  SYSTEM RESET IAW AD 98-20-01 FLAPS PLACED ON 72 HOUR MONITORING.
